University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Convergence of moments for Axiom A and non-uniformly hyperbolic flows

Melbourne, I and Toeroek, A (2012) Convergence of moments for Axiom A and non-uniformly hyperbolic flows ERGODIC THEORY AND DYNAMICAL SYSTEMS, 32 (3). 1091 - 1100. ISSN 0143-3857

[img]
Preview
PDF
moments.pdf
Available under License : See the attached licence file.

Download (188kB)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (33kB)

Abstract

In the paper, we prove convergence of moments of all orders for Axiom A diffeomorphisms and flows. The same results hold for non-uniformly hyperbolic diffeomorphisms and flows modelled by Young towers with superpolynomial tails. For polynomial tails, we prove convergence of moments up to a certain order, and give examples where moments diverge when this order is exceeded. Non-uniformly hyperbolic systems covered by our result include Hénon-like attractors, Lorenz attractors, semidispersing billiards, finite horizon planar periodic Lorentz gases, and Pomeau–Manneville intermittency maps.

Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmail
Melbourne, IUNSPECIFIED
Toeroek, AUNSPECIFIED
Date : June 2012
Identification Number : 10.1017/S0143385711000174
Related URLs :
Additional Information : Copyright 2012 Cambridge University Press. Reproduced with permission.
Depositing User : Symplectic Elements
Date Deposited : 26 Jul 2012 12:15
Last Modified : 23 Sep 2013 19:31
URI: http://epubs.surrey.ac.uk/id/eprint/649009

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800